A general class of univariate skew distributions considering Stein’s lemma and infinite divisibility
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Branco, Márcia D. & Dey, Dipak K., 2001. "A General Class of Multivariate Skew-Elliptical Distributions," Journal of Multivariate Analysis, Elsevier, vol. 79(1), pages 99-113, October.
- Ferreira, Jose T.A.S. & Steel, Mark F.J., 2006.
"A Constructive Representation of Univariate Skewed Distributions,"
Journal of the American Statistical Association,
American Statistical Association, vol. 101, pages 823-829, June.
- Jose T.A.S. Ferreira & Mark F.J. Steel, 2004. "A Constructive Representation of Univariate Skewed Distributions," Econometrics 0403002, EconWPA.
- Adelchi Azzalini, 2005. "The Skew-normal Distribution and Related Multivariate Families," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 32(2), pages 159-188.
- Hamedani, G.G. & Volkmer, H., 2006. "An inverse problem for a class of continuous distributions with skewness," Statistics & Probability Letters, Elsevier, pages 945-951.
More about this item
KeywordsSkew distribution; Hidden truncation model; Moment generating function; Stein’s lemma; Infinite divisibility;
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:metrik:v:75:y:2012:i:2:p:193-206. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .